# SDR SCNA99128

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE OVERHEAD OVERWING AISLE EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED ASSOCIATED BATTERY CARTRIDGE FOR THE OVERHEAD AISLE EMERGENCY LIGHT, OPERATIONALLY CHECKS GOOD.
